Statistica (Dec 2018)

The Marshall-Olkin Generalized-G Family of Distributions with Applications

  • Haitham M. Yousof,
  • Ahmed Z. Afify,
  • Saralees Nadarajah,
  • Gholamhossein Hamedani,
  • Gokarna Raj Aryal

Journal volume & issue
Vol. 78, no. 3
pp. 273 – 295


Read online

We introduce a new class of distributions called the Marshall-Olkin generalized-G family. Some of its mathematical properties including explicit expressions for the ordinary and incomplete moments, order statistics are discussed. The maximum likelihood method is used for estimating the model parameters. The importance and flexibility of the new family are illustrated by means of two applications to real data sets.